The Evolution of Geometric Structures on 3-Manifolds

DSpace/Manakin Repository

The Evolution of Geometric Structures on 3-Manifolds

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2012-11-16T15:53:13Z
dc.date.issued 2011
dc.identifier.citation McMullen, Curtis T. 2011. The evolution of geometric structures on 3-manifolds. Bulletin of the American Mathematical Society 48(2): 259-274. en_US
dc.identifier.issn 0273-0979 en_US
dc.identifier.issn 1088-9485 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918808
dc.description.abstract This paper gives an overview of the geometrization conjecture and approaches to its proof. en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher American Mathematical Society en_US
dc.relation.isversionof doi:10.1090/S0273-0979-2011-01329-5 en_US
dash.license OAP
dc.title The Evolution of Geometric Structures on 3-Manifolds en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Bulletin of the American Mathematical Society en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2012-11-16T15:53:13Z

Files in this item

Files Size Format View
evolution_of_geometric_structures.pdf 1.778Mb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7362]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters